# SDR DALA2016101907363

- Difficulty date: October 10, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 41,190 hours, 28,745 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 735
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BRACKET UNDER UPPER CABIN FLOOR, ABOVE CENTER WING FUEL TANK AT APPROXIMATE BS 735 RBL 48.  REMOVED AND REPLACED THE BRACKET IAW SRM 51-41-05.
